• IrisPR's Avatar

    IrisPR started following

    User: CancerNews

  • IrisPR's Avatar

    IrisPR started following

  • IrisPR's Avatar

    IrisPR asked a questionProstate Cancer

    Prostate cancer and testicular pain!

    • dougbank's Avatar
      dougbank

      I am almost sure that this problem is not caused by the cancer. However, judging from the list of expected side effects for this drug, it doesn't look like it ought to be caused by the drug either. It could be a coincidence, but just to be safe, you should definitely call the doctor and report this problem. Make sure that the doctor knows the severity of the problem and takes it serious. If there is really severe pain, then go to the emergency room.

      Good Luck!
      Doug

      over 4 years ago
    • mgm48's Avatar
      mgm48

      I've been on the drug for some time and would agree with Doug. CALL your doctor - I'd doubt it's anything but a coincidence and the doc should be able to help.

      over 4 years ago
    • tspoon's Avatar
      tspoon

      My husband takes 3 a day, no testicle pain, but, then again he cant find them either. Lol

      over 4 years ago
  • IrisPR's Avatar

    IrisPR shared an experience

    Side Effects (Mood changes)

  • IrisPR's Avatar

    IrisPR shared an experience

    Drug or Chemo Therapy (Hormone therapy)

  • IrisPR's Avatar

    IrisPR shared an experience

    Oh No (Diagnosed)